# SDR VNAA2020031921101

- Difficulty date: March 16, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 37,380 hours, 37,127 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Part serial: WO27010
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGHT INOP. MX REMOVED AND REPLACED FWD FA FLASHLIGHT. OPS CHECK GOOD.
